# SDR DXTA2009052103661

- Difficulty date: May 14, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 2,531 hours, 1,657 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 72118
- Part serial: 0092W
- Condition: Faulty
- Location: Nlg
- Part time: 2,532 hours, 1,658 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE NOSE GEAR WAS VERY SLOW TO RETRACT . RED UNSAFE + GN NOSE LIGHT WERE ILLUMINATED. AFTER A SHORT TIME NOSE FULLY RETRACTED. ATIS REPORTED WINDS AT 280 AT 29, GUSTING TO 37. JACKED ACFT. C/W SLOW CYCLE TEST. NO DEFECTS NOTED. C/W TIMED CYCLE TEST. GEAR EXTENDS AND RETRACTS IN TIME LIMITS MM CHAPT. 32-00-00 R13. NO DEFECTS NOTED. DURING RETRACTION CHECKS IT WAS NOTED THAT WITH MILD HAND PRESSURE THE NOSE WHEELS CAN BE RESTRAINED FROM CENTERING. CONTACTED CUSTOMER SUPPORT IAW MIDARM CENTERING TORQUE SHOULD BE 500 IN LBS. ORDERED STEERING UNIT. OHMED OUT NLG DOWNLOCK SWITCH AND GNDS OHM CHECK GOOD.  DISCONNECTED CONTROL CABLES FROM NOSE WHEEL STEERING POWER UNIT BULLWHEEL. DISCONNECTED HYDR LINES AND ELECTRICAL CONNECTOR ON POWER STEERING UNIT FROM TRUNNION. INSTALLED REPLACEMENT POWER STEERING UNIT ON TOP OF TRUNNION. RECONNECTED CONTROL CABLES TO BULL WHEEL. RECONNECTED HYDR LINES AND ELECTRICAL CONNECTOR. STARTED INSTALLATION OF PULLEY GUIDE PINS. REF MM 32-50-00, REV. 14. COMPLETED NWS UNIT INSTALLATION IAW MM CHAPT. 32-50-00 R12. LEAK AND OPS CHECK GOOD. DOWNJACKED ACFT. TAXI CHECK GOOD.
